# SDR NSVA2011323

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 41,085 hours, 49,183 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4996 CLL IAH AC 193 ABORTED TAKEOFF FOR LT OIL PRESSURE, 0 PASSENGERS ON BOARD RUNWAY 16, REJECTED TAKEOFF AT 90 KNOTS.
